Author Topic: My pois history (5 years)  (Read 73 times)

Pheramon

  • Newbie
  • *
  • Posts: 3
My pois history (5 years)
« on: October 11, 2022, 07:17:17 AM »
Hi all!

I am a new member. I read this forum a lot, tried a lot of things and it did not help. As a result, I decided to describe my story in detail, maybe it will give a tip for others or I will find the answer for myself, since I noticed a lot of talented guys here.

It all started 5 years ago. I had been ill with tonsillitis, treated it for 1.5 months and drank antibiotics all this time. After the treatment, tonsillitis became chronic and from that moment on I developed POIS. I remember it like it was yesterday.

The symptoms were as follows, after orgasm the next day:

1. Loss of hair, eyebrows, sometimes eyelashes (even at the moment of excitement), accompanied by itching, goosebumps. Also strong gray hair.
2. Fatigue, lethargy, drowsiness
3. Fog in the head
4. Often sneezed, there was a feeling of inflammation, as well as tonsillitis plugs appeared after orgasm and disappeared after 2 days
5. Cracking joints
6. Increased sexual desire
7. Viscous macrota in the lungs from arousal and after orgasm

In general, there was a pattern - 2 days and the symptoms disappeared, it became easier.

I lived with this and thought that the cause was tonsillitis, I tried to treat it in different ways, there was no result. Until recently, I did not even suspect that there is such a POIS syndrome.

Over time, the symptoms worsened, weakness increased, and this year, in January, on the recommendation, I removed the tonsils, but this did not solve it. After that, a few months later, I fell ill with bilateral pneumonia, just after an orgasm! Antibiotics did not give an effect, but 10 days of abstinence solved the problem, at least it was no longer on the pictures.

Then I went to the doctors, explained my problem, they did tests and, of course, they didn?t show anything, they told me that I was healthy and sent me home, sometimes they advised me to visit a psychiatrist. Until I went to a neurologist who said it was psychosomatic and prescribed an antidepressant (SSIO).

It was a turning point. I drank 50 mg of sertraline, went to bed and woke up sat down at the computer, started reading something, started yawning and I was covered. My jaw cramped, there was a burning sensation in my chest, shortness of breath, my joints started to hurt wildly, tachycardia, fear, etc. But the most interesting thing is that the hair, on the contrary, began to grow. I wrote it off as a side effect, I didn?t continue to take it and waited for the effect to subside. But more than a month passed, and he never went away, or rather it became a little easier, the attack was not so acute, but the symptoms remained. I called the doctor, he said that this cannot be from 1 tablet, and if it does, it will pass in a couple of days. I decided that the problem was in my head and I needed a psychiatrist, I was admitted to the hospital, where they gave me an antidepressant again and again the same attack, from two pills, which in the end was slightly relieved by a tranquilizer and I was canceled antidepressants.

To date, I have been discharged 2 weeks ago. The symptoms remained, or rather added to the search. Those 5 years that I lived with POIS before the pill seem to me heavenly now, because. abstinence no longer helps.

Regarding deviations from the norm (maybe someone will say something).

Aldosterone is 2 times lower than the lower limit. Androstenedione, on the contrary, is 2 times higher than the upper one. Enlarged cervical lymph nodes under the jaw and in the right lung. Arachnoid cyst 19mm in the right cerebellopontine angle. Constipation for 3-7 days, bloating, constant sounds in the stomach. Fgds showed gastritis in moderate exacerbation. Low blood pressure, increased pulse (100-110/60, 80-100), after the pills it got worse, dizziness appeared when I got up. In the rest of the analyzes and pictures, everything seems to be fine.

I would be very happy if someone has some advice or advice! Thank you for your attention.